$I₂$ -Convergence of Double Sequences in Topological Groups

Let $2N×N$ be a family of all subsets of N×N. Following the definition of ideal convergence in a metric space by Kostyrko et al. in 2000, ideal convergence for double sequences in a metric space was introduced by Das et al. (2008). In this paper, I investigate I₂-convergence and $I2$-convergence of double sequences in a topological space and establish some basic teorems. Furthermore we introduce of $ I₂$ -Cauchy and $I2$ -Cauchy notions for double sequences in topological groups.

Topolojik Gruplarda Çift Dizilerin $I₂$ -Yakınsaklığı

$ 2N×N, N×N $ kümesinin tüm alt kümelerinin ailesi olsun. Kostyrko ve arkadaşlarının 2000’de bir metrik uzayda ideal yakınsaklığı tanımlamalarının ardından, çift diziler için ideal yakınsaklık Das ve arkadaşları tarafından tanımlandı (2008). Bu makalede bir topolojik uzayda çift dizilerin I₂-yakınsaklığı ve $I2$-yakınsaklığı incelenmiş ve bazı önemli teoremler inşa edilmiştir. Ayrıca topolojik uzaylarda çift diziler için $I₂ $ -Cauchy ve $I2 $ -Cauchy kavramları tanımlanmıştır.

___

Das, P., Kostyrko, P., Wilczynski W., Malik, P. 2008. I and I*- convergence of double sequences. Math. Slovaca, 58(5): 605- 620.

Dündar E., Altay B., 2014. I₂-convergence and I₂-Cauchy of doublesequences. Acta Math. Scientia, 34B(2): 343-353.

Dündar E., Altay, B., 2011. On Some Properties I₂-convergence and I₂-Cauchy of double sequences. Gen. Math. Notes, 7(1): 1-12.

Gezer F., Karakuş, S. 2005. I and I*-convergent function sequences. Math. Commun., 10: 71-80.

Kostyrko, P., Šalát, T., Wilezyński, W. 2000. I-Convergence. Real Anal. Exchange, 26: 669-680.

Kumar V., 2007. On I and I*-convergence of double sequences. Math. Commun., 12(2): 171-181.

Lahiri, BK., Das, P. 2005. I and I*-convergence in topological spaces. Math. Bohemica, 130(2): 153-160.

Mursaleen, M., Edely, OHH., 2003. Statistical convergence of double sequences. J. Math. Anal. Appl., 223-231.

Savaş, E. 2014. I_{λ}-statistically convergent sequences. Acta et Commentationes Universitatis Tartuensis de Mathematica,in topological groups, Acta et Commentationes Universitatis Tartuensis de Mathematica, 18(1).

Tripathy B., Tripathy, BC. 2005. On I-convergent double sequences. Soochow J. Math., 31: 549-560.
Karaelmas Fen ve Mühendislik Dergisi-Cover
  • ISSN: 2146-4987
  • Yayın Aralığı: Yılda 2 Sayı
  • Başlangıç: 2011
  • Yayıncı: ZONGULDAK BÜLENT ECEVİT ÜNİVERSİTESİ